Alert archive / Pennsylvania / Tornado Warnings in 2012
Tornado Warning 1, NWS Pittsburgh, PA
NWS Pittsburgh, PA issued this tornado warning at Jun 1, 2012, 5:12 PM EDT for Indiana County, Westmoreland County, Pennsylvania. It was in force for 48 min. 7 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 1, 2012, 5:12 PM EDT (21:12 UTC)
- Expired
- Jun 1, 2012, 6:00 PM EDT
- In force
- 48 min
- Issued by
- NWS Pittsburgh, PA
- Area
- Storm-based polygon
Counties Indiana County, PA, Westmoreland County, PA
The radar
The Pittsburgh radar (KPBZ), 101 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 1, 5:25 PM EDT | TSTM WND DMG | Ligonier, PA | MULTIPLE TREES DOWN ON CHURCH STREET |
| Jun 1, 5:25 PM EDT | TORNADO | Ligonier, PA | TORNADO REPORTED ON WILPEN ROAD |
| Jun 1, 5:28 PM EDT | TORNADO | Ligonier, PA | ROTATING DEBRI... ROTATING TREES... TREES SNAPPED... ROOFS OFF OF STRUCTURES... STRUCTURAL DAMAGE FROM TORNADO ON ROUTE 711 |
| Jun 1, 5:30 PM EDT | TORNADO | Ligonier, PA | TORNADO TOUCHDOWN ON 3670 ROUTE 711 |
| Jun 1, 5:34 PM EDT | TSTM WND DMG | Ligonier, PA | TREES DOWN |
| Jun 1, 5:34 PM EDT | TORNADO | Ligonier, PA | STRUCTURAL DAMAGE POSSIBLY FROM TORNADO |
| Jun 1, 5:45 PM EDT | TORNADO | 4 Nne Seward, PA | EF0 BRIEF SECOND TOUCHDOWN OF LIGONIER TORNADO THAT SNAPPED NUMEROUS TREES OFF LONGSPUR LANE. CONFIRMED BY GROUND SURVEY FROM CERTIFED SPOTTER AND VIDEO. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this tornado warning; the first came 13 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 1, 1:28 PM EDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Pittsburgh, PA (KPIT), launched 12:00Z, 9.2 hours before the alert went out and 91 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 215 J/kg
- Mixed-layer CIN
- -39 J/kg
- Mixed-layer LCL
- 798 m above ground
- 0-6 km bulk shear
- 56 kt
- 0-1 km storm-relative helicity
- 250 m²/s²
- 0-3 km storm-relative helicity
- 319 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.6
The text
As transmitted, in the capitals the NWS used until 2016.
478
WFUS51 KPBZ 012112
TORPBZ
PAC063-129-012200-
/O.NEW.KPBZ.TO.W.0001.120601T2112Z-120601T2200Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT FRI JUN 1 2012
THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHEASTERN INDIANA COUNTY IN WEST CENTRAL PENNSYLVANIA...
EAST CENTRAL WESTMORELAND COUNTY IN SOUTHWEST PENNSYLVANIA...
* UNTIL 600 PM EDT
* AT 509 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR LIGONIER...
MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
LIGONIER... LAUREL MOUNTAIN STATE PARK...
DERRY... NEW FLORENCE... ARMAGH...
YELLOW CREEK STATE PARK...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THE SAFEST PLACE TO BE DURING A TORNADO IS IN A BASEMENT. GET UNDER A
WORKBENCH OR OTHER PIECE OF STURDY FURNITURE. IF NO BASEMENT IS
AVAILABLE...SEEK SHELTER IN AN INTERIOR HALLWAY OR ROOM ON THE LOWEST
FLOOR. USE BLANKETS OR PILLOWS TO COVER YOUR BODY AND ALWAYS STAY
AWAY FROM WINDOWS.
IF IN A MOBILE HOME OR VEHICLE...EVACUATE IT AND GET INSIDE A STURDY
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
SOUTHWEST PENNSYLVANIA.
PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE. 1-877-633-6772.
&&
LAT...LON 4050 7890 4025 7907 4014 7921 4025 7939
4073 7890 4067 7882
TIME...MOT...LOC 2113Z 221DEG 35KT 4027 7922
$$
982 follow-up statements
754
WWUS51 KPBZ 012129
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
529 PM EDT FRI JUN 1 2012
PAC063-129-012200-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-120601T2200Z/
INDIANA PA-WESTMORELAND PA-
529 PM EDT FRI JUN 1 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR
WESTMORELAND AND INDIANA COUNTIES...
AT 526 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR NEW FLORENCE...
MOVING NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO NEW
FLORENCE... ARMAGH...
YELLOW CREEK STATE PARK...
TREES HAVE BEEN REPORTED DOWN IN LIGIONIER.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4050 7890 4026 7906 4024 7909 4036 7927
4072 7889 4067 7882
TIME...MOT...LOC 2128Z 221DEG 37KT 4037 7910
$$477
WWUS51 KPBZ 012144
SVSPBZ
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
544 PM EDT FRI JUN 1 2012
PAC129-012154-
/O.CAN.KPBZ.TO.W.0001.000000T0000Z-120601T2200Z/
WESTMORELAND PA-
544 PM EDT FRI JUN 1 2012
...THE TORNADO WARNING FOR WESTMORELAND COUNTY IS CANCELLED...
THE STORM THAT PROMPTED THE WARNING HAS MOVED OUT OF WESTMORELAND
COUNTY...THUS THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4062 7885 4040 7896 4040 7897 4042 7902
4041 7903 4048 7911 4068 7884 4067 7883
4066 7883
TIME...MOT...LOC 2144Z 227DEG 36KT 4048 7894
$$
PAC063-012200-
/O.CON.KPBZ.TO.W.0001.000000T0000Z-120601T2200Z/
INDIANA PA-
544 PM EDT FRI JUN 1 2012
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 600 PM EDT FOR INDIANA
COUNTY...
AT 539 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ARMAGH...MOVING
NORTHEAST AT 40 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARMAGH...
IN LIGIONIER...THERE ARE REPORTS OF TREES DOWN AND POSSIBLE
STRUCTURAL DAMAGE.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM EDT FRIDAY EVENING FOR
WESTERN MARYLAND AND SOUTHWEST PENNSYLVANIA AND NORTHERN WEST
VIRGINIA.
PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772.
LAT...LON 4062 7885 4040 7896 4040 7897 4042 7902
4041 7903 4048 7911 4068 7884 4067 7883
4066 7883
TIME...MOT...LOC 2144Z 227DEG 36KT 4048 7894
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pittsburgh, PA wrote its last area forecast discussion before this tornado warning went out at Jun 1, 3:08 PM EDT, 2 hours 4 minutes earlier.
Area forecast discussion, Jun 1, 3:08 PM EDT, 2 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PITTSBURGH PA 308 PM EDT FRI JUN 1 2012 .SYNOPSIS... A COLD FRONT WILL PUSH THROUGH THE REGION BY LATER THIS EVENING. IN ADVANCE OF THE FRONT, THUNDERSTORMS WILL DEVELOP THIS AFTERNOON..SOME STORMS COULD BE SEVERE WITH STRONG GUSTY WINDS AND HAIL. THE LOW PRESSURE SYSTEM WILL THEN STALL THIS WEEKEND NORTH OF THE GREAT LAKES, WHICH WILL KEEP COOL SHOWERY CONDITIONS ACROSS THE UPPER OHIO VALLEY INTO MONDAY. && .NEAR TERM /THROUGH SATURDAY/... PREFRONTAL BAND OF SHOWERS AND THUNDERSTORMS WILL BE ASSOCIATED WITH THE COLD FRONTAL PASSAGE THIS EVENING. HAVE INCLUDED THE MENTION OF GUSTY WINDS WITH THUNDERSTORMS THIS AFTERNOON. THERE IS A SLIGHT RISK OF TORNADOES IN THE MOUNTAINS SOUTH AND EAST OF PITTSBURGH. WITH THE COLD FRONT PUSHING EAST OF THE RIDGES LATER THIS EVENING SHOWERS AND ANY SEVERE THUNDERSTORM THREAT WILL END FROM WEST TO EAST. && .SHORT TERM /SATURDAY NIGHT THROUGH SUNDAY/... A LOW PRESSURE CENTER WILL STALL OVER CENTRAL ONTARIO PROVINCE SATURDAY NIGHT BEFORE SLOWLY EXITING EAST THROUGH NEW YORK STATE LATE SUNDAY. THIS SCENARIO WILL CAUSE COOL SHOWERY CONDITIONS ACROSS THE UPPER OHIO VALLEY THIS WEEKEND. ACCORDINGLY, TEMPERATURES UNDER THIS PATTERN CAN BE 5 TO 10 DEGREES BELOW NORMAL THROUGH THE WEEKEND, AS INDICATED BY BLEND OF GFS AND NAM MOS. && .LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/... CONDITIONS WILL REMAIN UNSETTLED AS A CLOSED UPPER LOW SLOWLY SHIFTS EASTWARD OFF THE NEW ENGLAND COAST. ISOLATED TO SCATTERED SHOWERS WILL PERSIST FOR THE EACH DAY THROUGH FRIDAY. WHILE MOST OF THE HOURS OF THE DAY WILL BE DRY...WITH THE HEATING OF THE DAY AND UPPER LEVEL COLD POOLS PERSISTING SHOWERS WILL BE POSSIBLE IN THE LATE AFTERNOON AND EVENING HOURS. TEMPERATURES UNDER THE EXITING NORTHEASTERN CONUS TROF ARE FORECAST ABOUT 5 DEGREES UNDER THE SEASONAL AVERAGES. && .AVIATION /19Z FRIDAY THROUGH WEDNESDAY/... SURFACE LOW WILL TRACK NORTHWARD ACROSS THE GREAT LAKES THROUGH TONIGHT. THIS SYSTEM WILL PUSH A COLD FRONT EASTWARD ACROSS THE TERMINALS THROUGH EARLY TONIGHT. LINES OF SHOWERS AND SCATTERED EMBEDDED THUNDERSTORMS WILL CROSS THE REGION AHEAD OF THE FRONT THROUGH 00Z. BRIEF IFR RESTRICTIONS ARE LIKELY IN HEAVIER RAIN WITH STORMS. SCATTERED RAIN SHOWERS ARE STILL POSSIBLE BEHIND THE COLD FRONT THIS EVENING...AND MVFR CEILINGS ARE FORECAST TO LINGER THROUGH SATURDAY MORNING. .OUTLOOK...SATURDAY AFTERNOON THROUGH WEDNESDAY... A CLOSED UPPER LOW WILL MEANDER SLOWLY EASTWARD ACROSS THE GREAT LAKES THROUGH THE WEEKEND AND OFF THE NEW ENGLAND COAST EARLY NEXT WEEK. RESTRICTIONS ARE POSSIBLE IN SCATTERED SHOWERS THROUGH TUESDAY. && .PBZ WATCHES/WARNINGS/ADVISORIES... MD...NONE. OH...NONE. PA...NONE. WV...NONE. &&
Hazardous weather outlook, Jun 1, 1:40 PM EDT, 3 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PITTSBURGH PA 140 PM EDT FRI JUN 1 2012 OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029- 031-WVZ001>004-012-021-022-021745- TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH- MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST- LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG- INDIANA-WASHINGTON-GREENE-HANCOCK-BROOKE-OHIO-MARSHALL-WETZEL-MARION- MONONGALIA- 140 PM EDT FRI JUN 1 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY EVENING. THE MAIN THREAT WILL BE DAMAGING WIND AND A CHANCE OF LARGE HAIL. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MDZ001-PAZ073>076-WVZ023-041-021745- GARRETT-WESTMORELAND-WESTMORELAND RIDGES-FAYETTE-FAYETTE RIDGES- PRESTON-TUCKER- 140 PM EDT FRI JUN 1 2012 ...TORNADO WATCH 332 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST PENNSYLVANIA AND NORTHERN WEST VIRGINIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TORNADO WATCH. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS AFTERNOON AND EARLY THIS EVENING. THE MAIN THREAT WILL BE DAMAGING WIND AND LARGE HAIL WITH A CHANCE OF ISOLATED TORNADOES. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Special weather statement, Jun 1, 3:20 PM EDT, 1 hour 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
320 PM EDT FRI JUN 1 2012
OHZ050-059-PAZ020-021-029-031-WVZ001>004-012-021-022-012000-
ALLEGHENY PA-BEAVER PA-BELMONT OH-BROOKE WV-GREENE PA-HANCOCK WV-
JEFFERSON OH-MARION WV-MARSHALL WV-MONONGALIA WV-OHIO WV-
WASHINGTON PA-WETZEL WV-
320 PM EDT FRI JUN 1 2012
...A LINE OF GUSTY SHOWERS WITH EMBEDDED THUNDERSTORMS WILL AFFECT
BROOKE...EXTREME SOUTHEASTERN BELMONT...HANCOCK...
MARSHALL...NORTHWESTERN MARION...NORTHWESTERN
MONONGALIA...OHIO...SOUTHEASTERN JEFFERSON...SOUTHERN
BEAVER...WASHINGTON...WESTERN ALLEGHENY...WESTERN GREENE AND WETZEL
COUNTIES...
AT 316 PM EDT...A LINE OF GUSTY SHOWERS EXTENDED FROM WEIRTON SOUTH
TO MOUNDSVILLE...MOVING EAST NORTHEAST INTO SOUTHWESTERN
PENNSYLVANIA AT 40 MPH.
WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THESE SHOWERS. BRIEF HEAVY
RAIN COULD POND WATER ON ROADS AND COULD QUICKLY FILL DITCHES.
SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE...
WINDSOR HEIGHTS... WHEELING... WEST LIBERTY...
WELLSBURG... WARWOOD... VALLEY GROVE...
TRIADELPHIA... SHERRARD... ROCKLICK...
MOUNDSVILLE... MCMECHEN... LONE OAK...
THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
I-279 BETWEEN MILE MARKERS 6 AND 13.
I-470 IN WEST VIRGINIA BETWEEN MILE MARKERS 0 AND 3.
I-376 BETWEEN MILE MARKERS 39 AND 66.
I-70 IN WEST VIRGINIA BETWEEN MILE MARKERS 1 AND 14.
I-70 IN PENNSYLVANIA BETWEEN MILE MARKERS 0 AND 24.
I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 21 AND 49.
PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY
CALLING TOLL FREE...877-633-6772.
LAT...LON 3949 8031 3960 8086 4061 8058 4070 8023
4058 8001
98Special weather statement, Jun 1, 4:01 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PITTSBURGH PA 401 PM EDT FRI JUN 1 2012 PAZ013-014-020-012030- BEAVER PA-BUTLER PA-LAWRENCE PA- 401 PM EDT FRI JUN 1 2012 ...A SHOWER WITH STRONG WIND GUSTS WILL AFFECT NORTHEASTERN BEAVER... NORTHWESTERN BUTLER AND SOUTHEASTERN LAWRENCE COUNTIES... AT 400 PM EDT...A SHOWER WITH STRONG WIND GUSTS WAS LOCATED 4 MILES NORTH OF FOMBELL...MOVING NORTHEAST AT 40 MPH. WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS SHOWER. HEAVY RAIN WILL POND WATER ON ROADS AND QUICKLY FILL DITCHES AND SMALL STREAMS. SOME LOCATIONS THAT WILL BE IMPACTED INCLUDE... ZELIENOPLE... FOMBELL... ELLWOOD CITY... MCCONNELLS MILL... MORAINE STATE PARK... SLIPPERY ROCK... THIS WILL IMPACT... I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 84 AND 104. PLEASE REPORT SIGNIFICANT WEATHER TO THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE...877-633-6772. LAT...LON 4117 7997 4111 7981 4074 8014 4084 8034 98
Local storm report, Jun 1, 4:03 PM EDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
403 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0403 PM HEAVY RAIN MERCER 41.23N 80.24W
06/01/2012 M1.00 INCH MERCER PA TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200491
RGLocal storm report, Jun 1, 4:12 PM EDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
412 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HEAVY RAIN NEW CUMBERLAND 40.54N 81.30W
06/01/2012 M1.31 INCH TUSCARAWAS OH UTILITY COMPANY
&&
EVENT NUMBER PBZ1200492
RGLocal storm report, Jun 1, 4:28 PM EDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
428 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0408 PM HEAVY RAIN STRATTON 40.52N 80.63W
06/01/2012 M1.31 INCH JEFFERSON OH UTILITY COMPANY
REPORT FROM NEW CUMBERLAND LOCK AND DAM
&&
EVENT NUMBER PBZ1200493
RGLocal storm report, Jun 1, 5:12 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
512 PM EDT FRI JUN 01 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0510 PM HEAVY RAIN FARMINGTON 39.51N 80.25W
06/01/2012 M1.00 INCH MARION WV TRAINED SPOTTER
&&
EVENT NUMBER PBZ1200494
RGThe office that day
Everything else NWS Pittsburgh, PA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 1, 3:20 PM EDT | Special Weather Statement | PBZ | Greene, Washington | 40 min |
| Jun 1, 4:01 PM EDT | Special Weather Statement | PBZ | Butler | 29 min |
| Jun 1, 5:45 PM EDT | Tornado Warning | PBZ | Indiana, Jefferson | 26 min |
| Jun 1, 5:56 PM EDT | Special Weather Statement | PBZ | Indiana | 34 min |
Nearby
Tornado Warnings in Pennsylvania, 2012Every tornado warning in 2012Tornadoes in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.